• A WHO-GMP certified Company offering laboratory tested pharmaceuticals products. We are ISO 9001:2015 certified Company
  • Aceclofenac 100mg+ Thiocochicoside+paracetamol 325mg

NACMED-TH PLUS | Aceclofenac 100mg+ Thiocolchicoside 4mg Tablet

Brand Name : NACMED-TH PLUS

Aceclofenac 100mg+ Thiocolchicoside 4mg Tablet

Product Description

Aceclofenac + Thiocolchicoside Tablet – This tablet contains the rich properties of two effective medicines, i.e., Aceclofenac and Thiocolchicoside that combine with each other to relieve pain and muscle spasm that take place due to sprains, strains, or muscle injuries. Aceclofenac is an anti-inflammatory painkiller that falls under the category of the hub of medicines called Non-Steroidal Anti Inflammatory Drugs (NSAIDs). It is used to prevent stiffness, swelling, and pain in joints that may cause due to rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. On the contrary, Thiocolchicoside is a muscle intoxicant that is used to get relief in back pain and also treats pains caused by spinal cord disorders or vertebral column. Because of its anti-inflammatory and analgesic properties, it is known for its interactions with specific receptors in the central nervous system. The blend of these medicines makes up a tablet called NACMED-TH PLUS TABLET at Medlock Healthcare.

Who Cannot Take Aceclofenac + Thiocolchicoside Tablet

  • This medicine is not prescribed for children and teenagers under the age of 16.
  • Pregnant or Breastfeeding Women should not take this tablet.
  • Patients with kidney or liver disease must avoid this tablet.
  • People who had any allergic reactions in the past after taking this medicine should totally avoid this drug.

Points to be Noted During the Course of Aceclofenac + Thiocolchicoside Tablet

  1. Do not take a higher dose of this tablet to get immediate effective results as it will lead to severe side effects.
  2. Consult the doctor for evaluation if the results do not appear even after the prescribed time period.
  3. Do not perform any activity that needs mental attentiveness like driving or operating machinery.
  4. Do not stop taking this medicine or miss the doses if not prescribed by the doctor.
  5. Inform the doctor straight away if any serious side effects like swelling on the face, lips, tongue, eyelids, etc. take place.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.